Coefficient estimates for bi-univalent functions in connection with (p,q) Chebyshev polynomial

K. Dhanalakshmi, D. Kavitha, A. Anbukkarasi

Abstract


In this present work, authors are introduced a new subclass of bivalent functions SΣ(α,x,p,q) with respect to symmetric conjugate points in the open unit disc U related to (p,q) polynomials. Further the initial bounds of the subclass and the well known Fekete-Szego inequality are determined.

Full Text: PDF

Published: 2021-11-10

How to Cite this Article:

K. Dhanalakshmi, D. Kavitha, A. Anbukkarasi, Coefficient estimates for bi-univalent functions in connection with (p,q) Chebyshev polynomial, J. Math. Comput. Sci., 11 (2021), 8422-8429

Copyright © 2021 K. Dhanalakshmi, D. Kavitha, A. Anbukkarasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS